Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 4, Pages 589-604

Completion functors for Cauchy spaces

1Vysoká skola dopravná, Katedra matematiky F SET, Zilina, Slovakia
2Department of Mathematics, Washington State University, Pullman 99164, Washington, USA

Received 5 April 1979

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Completion functors are constructed on various categories of Cauchy spaces by forming the composition of Wyler's completion functor with suitable modification functors.